# SDR 98FDEA00152

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL COMPARTMENT RIGHT HAND VERTICAL BULKHEAD CRACKED AT UPPER AFT CORNER, APPROX FUS STA 1501.  *S/D*  INSTALLED DOUBLER AS PER SRM 53-00-01.  N/R N00355.
